Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 20, NWS Fort Worth, TX

April 27, 2009Henderson County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 27, 2009, 8:38 AM CDT for Henderson County, Navarro County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 8:38 AM CDT (13:38 UTC)
Expired
Apr 27, 2009, 9:30 AM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Henderson County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 8:47 AM CDTTSTM WND DMGCorsicana, TXPART OF ROOF BLOWN OFF...TREE LIMBS DOWN NEAR CENTER OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2160 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2160 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 271338
TORFWD
TXC213-349-271430-
/O.NEW.KFWD.TO.W.0020.090427T1338Z-090427T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
838 AM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 930 AM CDT

* AT 838 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A DEVELOPING TORNADO NEAR CORSICANA...MOVING NORTHEAST AT 30 MPH.
  A SECOND DEVELOPING TORNADO WAS LOCATED 5 MILES NORTH OF CORSICANA.

* THE TORNADO WILL BE NEAR...
  EUREKA BY 845 AM CDT...
  POWELL AND RICE BY 850 AM CDT...
  KERENS AND GOODLOW BY 900 AM CDT...
  TRINIDAD BY 910 AM CDT...
  TOOL...STAR HARBOR...MALAKOFF AND SEVEN POINTS BY 920 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

&&

LAT...LON 3202 9604 3184 9645 3225 9654 3233 9640
      3235 9645 3236 9644 3236 9598
TIME...MOT...LOC 1338Z 223DEG 26KT 3210 9646

$$
3 follow-up statements
000 
WWUS54 KFWD 271353
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 AM CDT MON APR 27 2009

TXC213-349-271430-
/O.CON.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
853 AM CDT MON APR 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR EASTERN
NAVARRO AND WESTERN HENDERSON COUNTIES...

AT 853 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF 
SEVEN POINTS...MOVING NORTHEAST AT 30 MPH. A SECOND POSSIBLE TORNADO 
WAS LOCATED NEAR KERENS...ALSO MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  TRINIDAD BY 900 AM CDT...
  SEVEN POINTS AND TOOL BY 905 AM CDT...
  ENCHANTED OAKS...STAR HARBOR AND MALAKOFF BY 910 AM CDT...
  GUN BARREL CITY...PAYNE SPRINGS...LOG CABIN AND CANEY CITY BY 915
  AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

&&

LAT...LON 3202 9604 3187 9637 3230 9644 3233 9640
      3236 9645 3236 9598
TIME...MOT...LOC 1353Z 229DEG 27KT 3226 9632

$$
000 
WWUS54 KFWD 271406
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 AM CDT MON APR 27 2009

TXC213-349-271430-
/O.CON.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
906 AM CDT MON APR 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR EASTERN
NAVARRO AND WESTERN HENDERSON COUNTIES...

AT 905 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES NORTHWEST OF 
TRINIDAD...MOVING NORTHEAST AT 30 MPH. A SECOND POSSIBLE TORNADO WAS 
LOCATED 3 MILES WEST OF GUN BARREL CITY...MOVING EAST NORTHEAST AT 
30 MPH.

THE TORNADO WILL BE NEAR...
  TRINIDAD AND TOOL BY 910 AM CDT...
  STAR HARBOR...ENCHANTED OAKS AND GUN BARREL CITY BY 915 AM CDT...
  LOG CABIN...CANEY CITY...MALAKOFF AND PAYNE SPRINGS BY 920 AM
  CDT...
  EUSTACE BY 925 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

&&

LAT...LON 3192 9627 3213 9626 3229 9630 3235 9634
      3236 9598 3202 9604
TIME...MOT...LOC 1405Z 244DEG 26KT 3218 9615

$$
000 
WWUS54 KFWD 271427
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 AM CDT MON APR 27 2009

TXC213-349-271437-
/O.EXP.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
927 AM CDT MON APR 27 2009

...THE TORNADO WARNING FOR EASTERN NAVARRO AND WESTERN HENDERSON
COUNTIES EXPIRES AT 930 AM CDT...

AT 927 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS THAT WILL AFFECT ATHENS THROUGH 
1030 AM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

LAT...LON 3192 9627 3213 9626 3229 9630 3235 9634
      3236 9598 3202 9604
TIME...MOT...LOC 1427Z 244DEG 26KT 3225 9598

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:44 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 27, 6:44 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
644 AM CDT MON APR 27 2009

.AVIATION...
/12Z UPDATE/

COMPLEX OF THUNDERSTORMS MOVING THROUGH METROPLEX THIS MORNING
WILL CONTINUE TO AFFECT ALL TAF SITES THROUGH AT LEAST 14Z. WILL
SHOW IFR CONDS FOR TSRA THROUGH THIS TIME. BEYOND 14Z...TIMING OF
ADDITIONAL PRECIP BECOMES MORE DIFFICULT. WILL CARRY MVFR
CONDITIONS THROUGH MOST OF THE DAY...WITH SOME TEMPO FOR
ADDITIONAL PRECIP THIS AFTERNOON. OTHERWISE...SHOULD SEE SOME
HIGHER CIGS BY EVENING...FOLLOWED BY A RETURN TO LOW CIGS AGAIN
AFTER DARK.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 327 AM CDT MON APR 27 2009/
A COUPLE OF IMPULSES EMBEDDED IN SOUTHWEST FLOW ALOFT WILL BRING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTH TEXAS
TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE NEAR THE UPPER
LEVEL SUPPORT WHICH WILL EFFECT MAINLY THE SOUTHERN ZONES THIS
MORNING. THE SECOND IMPULSE SHOULD TRACK A BIT FURTHER NORTH AND
BRING A BETTER CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 20 THIS
AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RESPECTABLE LOW LEVEL
WINDS WILL MAINTAIN A POTENTIAL FOR SEVERE STORMS TODAY...ESPECIALLY
THIS AFTERNOON...WHEN THE MID LEVEL CAP SHOULD WEAKEN SIGNIFICANTLY.
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS SINCE LOW
LEVEL DIRECTIONAL SHEAR SHOULD BE MARGINAL. STORM CHANCES SHOULD
DECREASE FROM SOUTHWEST TO NORTHEAST WITH THE DEPARTING WAVE.
HOWEVER...A WEAK COLD FRONT WILL CROSS THE RED RIVER OVERNIGHT AND
KEEP THUNDERSTORM CHANCES HIGH...ESPECIALLY IN THE NORTH. LOCALLY
HEAVY RAINFALL SHOULD BE THE PRIMARY HAZARD OVERNIGHT. THE COLD
FRONT WILL STALL OVER NORTH TEXAS TUESDAY AND STORM CHANCES WILL
CONTINUE.

THE REMAINDER OF THE WEEK WILL REMAIN UNSETTLED WITH MULTIPLE
IMPULSES FORECAST TO MOVE ACROSS THE REGION. THE BEST STORM
CHANCES WILL MOST LIKELY BE FRIDAY THROUGH SUNDAY WHEN ANOTHER
COLD FRONT MOVES INTO THE REGION. WILL LEAVE CHANCE POPS FOR NOW
DUE TO TIMING UNCERTAINTIES...BUT OVERALL SOME MUCH NEEDED
RAINFALL SHOULD DAMPEN NORTH TEXAS SOIL THROUGH THE WEEK.

THE WIND THIS MORNING WILL BE RATHER GUSTY AS SOME MOMENTUM FROM A
50+ KNOT LOW LEVEL JET MIXES DOWN. HOWEVER...THE STRONG WINDS WILL
BE LOCALIZED AND ONLY BRIEFLY STRONG AND GUSTY SO WILL NOT ISSUE A
WIND ADVISORY AT THIS TIME. WE WILL BE KEEPING A CLOSE EYE THIS THROUGH
THE MORNING IN CASE THE STRONGER WINDS BECOME MORE WIDESPREAD.

TEMPERATURES THROUGH THE WEEK WILL BE RATHER SEASONAL WITH HIGHS
MAINLY IN THE 70S TO LOWER 80S AND LOWS GENERALLY IN THE 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  63  77  66  80 /  70  60  40  40  30
WACO, TX              81  69  81  67  82 /  60  40  30  20  20
PARIS, TX             77  63  76  64  79 /  70  70  50  50  30
DENTON, TX            79  63  76  65  80 /  70  60  50  40  30
MCKINNEY, TX          76  64  78  64  79 /  70  70  50  40  30
DALLAS, TX            79  65  80  66  80 /  70  60  40  40  30
TERRELL, TX           82  66  79  65  81 /  70  60  50  30  30
CORSICANA, TX         80  68  81  66  82 /  60  50  30  30  20
TEMPLE, TX            82  69  82  68  81 /  60  30  30  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 27, 4:32 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON APR 27 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
432 AM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS TUESDAY THROUGH
SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE
REGION. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL
CONTINUE TO BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING MAINLY WEST OF
INTERSTATE 35 AND REGION-WIDE THIS AFTERNOON.

In the hours before

Special weather statement, Apr 27, 6:11 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT MON APR 27 2009

TXZ118-119-271145-
TARRANT TX-DALLAS TX-
611 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  EASTERN TARRANT COUNTY

AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES CENTERED NORTHWEST OF CEDAR
HILL...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND
ARLINGTON.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

LAT...LON 3299 9661 3255 9670 3256 9737 3299 9709
TIME...MOT...LOC 1110Z 209DEG 28KT 3262 9703
Local storm report, Apr 27, 6:12 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 AM CDT MON APR 27 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND GST     WALNUT SPRINGS          32.06N  97.75W
04/27/2009  E80 MPH          BOSQUE             TX   TRAINED SPOTTER

            ESTIMATED 80 MPH WIND GUST IN WALNUT SPRINGS. 6 INCH
            TREE LIMBS BROKEN.
Local storm report, Apr 27, 7:39 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 AM CDT MON APR 27 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     FLASH FLOOD      MANSFIELD               32.57N  97.12W
04/27/2009                   TARRANT            TX   EMERGENCY MNGR

            VEHICLE WASHED OFF COUNTRY CLUB ROAD.
Special weather statement, Apr 27, 7:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 AM CDT MON APR 27 2009

TXZ105-106-271315-
DELTA TX-HUNT TX-
743 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HUNT COUNTY
  SOUTHWESTERN DELTA COUNTY

AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF GREENVILLE...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE AND
GREENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3330 9569 3329 9575 3325 9580 3323 9586
      3316 9586 3303 9601 3318 9622 3339 9603
      3341 9586 3347 9585 3334 9565
TIME...MOT...LOC 1244Z 217DEG 26KT 3316 9602
Special weather statement, Apr 27, 7:49 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT MON APR 27 2009

TXZ104-119>121-271315-
COLLIN TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
749 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  EASTERN DALLAS COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 749 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
RICHARDSON TO 6 MILES SOUTHEAST OF SEAGOVILLE...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...BALCH SPRINGS...
COMBINE...CRANDALL...FATE...FORNEY...GARLAND...HEATH...KAUFMAN...
MESQUITE...MURPHY...PARKER...RICHARDSON...ROCKWALL...ROWLETT...ROYSE
CITY...SACHSE...SEAGOVILLE...SUNNYVALE...TERRELL...UNIVERSITY PARK
AND WYLIE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3248 9650 3253 9650 3255 9654 3255 9659
      3297 9688 3319 9638 3303 9628 3285 9629
      3285 9616 3271 9607 3268 9608
TIME...MOT...LOC 1249Z 249DEG 20KT 3293 9672 3258 9648
Special weather statement, Apr 27, 8:09 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 AM CDT MON APR 27 2009

TXZ095-106-107-271345-
LAMAR TX-DELTA TX-HOPKINS TX-
809 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  NORTHWESTERN HOPKINS COUNTY
  SOUTHERN LAMAR COUNTY

AT 810 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF COMMERCE...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...PARIS...COOPER LAKE
PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

LAT...LON 3317 9579 3325 9586 3350 9586 3374 9561
      3345 9529 3345 9530
TIME...MOT...LOC 1310Z 233DEG 32KT 3332 9579

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:09 AM CDTSpecial Weather StatementFWDBell36 min
Apr 27, 4:33 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 27, 4:40 AM CDTTornado WarningFWDBell, Milam50 min
Apr 27, 4:46 AM CDTSpecial Weather StatementFWDMills29 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell59 min
Apr 27, 5:26 AM CDTSpecial Weather StatementFWDHamilton34 min
Apr 27, 5:50 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas55 min
Apr 27, 5:56 AM CDTSevere Thunderstorm WarningFWDHill, Johnson64 min
Apr 27, 6:11 AM CDTSpecial Weather StatementFWDDallas34 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningFWDBosque54 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningFWDEllis60 min
Apr 27, 6:35 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton3 hr
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas75 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningFWDBosque, Hill62 min
Apr 27, 6:59 AM CDTTornado WarningFWDLampasas46 min
Apr 27, 7:01 AM CDTAreal Flood AdvisoryFWDLampasas, Mills3 hr
Apr 27, 7:02 AM CDTAreal Flood AdvisoryFWDLampasas, Mills3 hr
Apr 27, 7:06 AM CDTFlash Flood WarningFWDDallas114 min
Apr 27, 7:21 AM CDTFlash Flood WarningFWDCoryell, Hamilton, Lampasas, Mills114 min
Apr 27, 7:43 AM CDTSpecial Weather StatementFWDHunt32 min
Apr 27, 7:43 AM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 27, 7:49 AM CDTSpecial Weather StatementFWDKaufman, Rockwall26 min
Apr 27, 7:57 AM CDTSevere Thunderstorm WarningFWDLimestone, Navarro78 min
Apr 27, 7:59 AM CDTSevere Thunderstorm WarningFWDHill33 min
Apr 27, 8:09 AM CDTSpecial Weather StatementFWDDelta, Lamar36 min
Apr 27, 8:21 AM CDTAreal Flood AdvisoryFWDCoryell, McLennan3 hr
Apr 27, 8:50 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt55 min
Apr 27, 9:09 AM CDTSpecial Weather StatementFWDMcLennan36 min
Apr 27, 9:10 AM CDTTornado WarningFWDKaufman, Van Zandt50 min
Apr 27, 9:15 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 27, 9:30 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains60 min
Apr 27, 9:42 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton, Lampasas, Mills108 min
Apr 27, 9:47 AM CDTSevere Thunderstorm WarningFWDVan Zandt39 min
Apr 27, 10:07 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Limestone3 hr
Apr 27, 11:32 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton, Lampasas, McLennan, Mills3 hr
Apr 27, 1:48 PM CDTRiver Flood WarningFWDCoryell7 hr
Apr 27, 2:35 PM CDTAreal Flood WarningFWDLampasas90 min
Apr 27, 3:11 PM CDTRiver Flood WarningFWDLampasas17 hr
Apr 27, 6:45 PM CDTRiver Flood WarningFWDHunt, Rockwall14 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.